# SDR USAA051339

- Difficulty date: November 7, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RUDDER SKIN 96 INCHES FROM THE BASE AND 11 INCHES FROM THE TRAILING EDGE DAMAGED.  REMOVED DAMAGED, LAID UP AND INSTALLED REPAIR IAW SRM 55-40-01.  DEFECT SIZE: 1.5 INCH.
